# SDR R61A201310261113

- Difficulty date: October 26, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N339NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4328
- Aircraft time: 5,932 hours, 5,639 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Tube
- Part number: 85711207001
- Condition: Cracked
- Location: Naca
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND NACA VENT TUBE CRACKED UNDER ACCESS PANEL  524FT ON FWD INBD WELD LINE.  MX REMOVED AND WELDED IAW ER DHC-8-400-57-L02378, PN 85711207-001.
